On S-convexity and risk aversion
Marco Scarsini,
Michel Denuit and
Claude Lefevre
Post-Print from HAL
Abstract:
The present note first discusses the concept of s-convex pain functions in decision theory. Then, the economic behavior of an agent with such a pain function is represented through the comparison of some recursive lotteries.
Keywords: Expected utility theory; Actuarial studies; s-convex pain functions; Stochastic s-convex orders; Insurance; Decision theory; Utility theory; Risk aversion; Lottery; Recursive method; Convex function; Assurance; Théorie décision; Théorie utilité; Aversion risque; Loterie; Méthode récursive; Fonction convexe (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Published in Theory and Decision, 2001, Vol. 50, N°3, pp. 239-248. ⟨10.1023/A:1010336203373⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: On S-Convexity and Risk Aversion (2001) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00540202
DOI: 10.1023/A:1010336203373
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().